Hi. I have been on the depo shot since 2013. I recently just got my last shot on March 30 so it would've ended on June 30. I have still not received a period yet, & it's been almost a month that I have been off of it. I normally will spot towards the end of the three months but this time i didn't happen. I am sexually active with my boyfriend of three years. What are the chances of me being pregnant or am I over exaggerating? I am actually very worried about this cause it's not like my body to normally be like this. I've read things on the internet where it can take up to two years for me to ever have another period if even get one. Am I still fertile now? Sorry for so much at once, I'm just very confused and worried?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 2 answers
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer
Posted 6 Feb 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers